# SDR CA041115008

- Difficulty date: November 11, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,916 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW16740
- Condition: Eroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE EXHAUST PIPES WERE REMOVED TO INSPECT THE EXHAUST VALVES, IT WAS FOUND THAT ALL SIX VALVES ON THE ENGINE HAD EROSION WEAR ON THE STEMS AND THE BACK SIDE OF THE VALVE FACE. THIS IS THE SECOND ENGINE THAT THIS PROBLEM HAS BEEN FOUND ON IN OUR FLEET.
